# SDR IPXA2021070971452

- Difficulty date: July 5, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 23,526 hours, 14,404 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: A5351014520001
- Condition: Cracked
- Location: Lh Wing Le Krueg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CLH WING LE KRUEGER FLAP FORMER I/B CUTOUT IS DAMAGED.REMOVED AND REPLACED FORMER PER SRM 51-40-21.
